When should I begin to feel the results of upping the dosage?
- 3 Jan 2013 by PWCTS
- 7 Jan 2013
- pain, dosage
My GP had me up my morning dosage from 600 mg to 900 mg effective this morning. When should I begin to experience more pain relief? I know it varies by person. The pain decreased 2.5 hours after I took them but returned later in the day. I know the pain won't go away completely.
He also is having me do the same thing exact thing with my evening dose.
I returned to work yesterday after two weeks off. Increased pain? Yup.
Added 4 Jan 2013:
The med is Neurontin.
What medication are we talking about here?
It takes awhile to work. As you get relief, you automatically start doing more things, which makes it seem like it's not working. Can you keep a pain-activity diary? Like it hurt to drive the truck and car-then it hurt more to drive the car than the truck, then the truck didn't hurt at all, but the car did-then the car didn't hurt at all. It's that way with house cleaning, what ever. For me it did kill the pain, and after months-of using less, I was able to stop taking it- sometimes I had a sort of flare up for a few days because of increased or a different physical activity, and it went away without need anything more than a soak in a warm bath. Our muscles get so weak from chronic pain, because it hurts to move. Again I did get relief from pain, but I kept increasing my activity-little by little. Good luck
You did not say how many times a day you are taking Neurontin. It sounds like you are taking it once a day. Usually if you are taking 900 mg you should be spacing it with 3x day. By taking it 3x day it will allow for the medication to stay working throughout the day.
But normally with the Neurontin it takes approximately 3 weeks to feel the effect of the increase of dosage.
If you find that the new dosage is not helping enough then you need to contact your Dr. Kathy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2011 • 4 answers
Posted 4 Jan 2012 • 2 answers
Posted 23 Apr 2014 • 1 answer
Posted 26 May 2015 • 2 answers
Posted 25 Jan 2016 • 1 answer